# SDR AALA201711249004

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 16,294 hours, 6,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGANCY LIGHT LENS AT SEAT 27C.  REPLACED EMERGENCY LIGHT ASSEMBLY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
